# SDR SWAA011450

- Difficulty date: May 15, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N677AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23289
- Aircraft time: 46,344 hours, 39,272 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545871
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SVC DOOR CUTOUT FUSELAGE SKIN CRACKED AT LWR AFT CORNER.  REPAIRED SKIN PER SRM.
